Top answers from doctors based on your search:
Disclaimer

kidney stones make you feel tired

A male asked:
Dr. Tarek Hamid
8 years experience Dentistry
Yes: kidney stones can be very dangerous,specially if they are large and have normally sharp edges , with normal body movements or during workouts,they can ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 40-year-old member asked:
Dr. Alfred Parkhill Hand
20 years experience Radiology
No: No- but they are incredibly painful when they move from the kidney into the ureter! the meds used to relieve the pain may make you tired.
1
1 thank
A 46-year-old member asked:
Dr. Alfred Parkhill Hand
20 years experience Radiology
Pain meds?: If you are taking pain meds, they may cause tiredness. The ordeal of dealing with a painful kidney stone may exhaust you. The kidney stone itself shou ... Read More
4
4 thanks
A 25-year-old female asked:
Dr. Atul Singh
27 years experience Nephrology and Dialysis
Meds: When you passed the stone did you get pain meds? if you did effect can linger on. Also when u are passing a stone, you may have increased sympathetic ... Read More
A 61-year-old female asked:
Dr. Madhu Kandarpa
8 years experience Nephrology and Dialysis
Possible: Pain, uti, anemia if there is heavy bleeding.
2
2 thanks
A 22-year-old female asked:
Dr. Cornelius Oleary
A Verified Doctor answered
A US doctor answered Learn more
Get examined : If you are nauseated and feel fatigued see your MD for a full history and exam. Pregnancy must first be ruled out in a woman of childbearing age. Bowe ... Read More
A 22-year-old female asked:
Dr. Atul Singh
27 years experience Nephrology and Dialysis
Metabolic work up : I am sorry you have suffered thru 15 stones. Did you ever get any of the stones tested for the type? Have you had a 24 hour urine collection? Have you ... Read More
1
1 comment
1
1 thank
A 35-year-old member asked:
Dr. Robert Lang
51 years experience Endocrinology
No: The most common cause of kidney stones in women is not drinking enough water. When the urine is concentrated, crystals, which can become stones, form ... Read More
A 24-year-old female asked:
Dr. David Houghton
Specializes in Internal Medicine and Pediatrics
Dose dependent: Amitriptyline's sedative effect is usually dose dependent. A lower dose may be better tolerated. Gradual titration of the dose upward may allow one to ... Read More
1
1 thank
A 39-year-old male asked:
Dr. Natalie Sieb
13 years experience Family Medicine
Could be either: Kidney stones are often extremely painful, with the pain coming in waves and do tend to be felt in the flank and back. A kidney infection would likel ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month